Please use this identifier to cite or link to this item: http://hdl.handle.net/10497/23429
Title: 
Authors: 
Subjects: 
Banach-Steinhaus theorem
Henstock-Kurzweil integral
Denjoy space
Hahn-Banach theorem
Riesz representation theorem
Issue Date: 
2021
Citation: 
Ng, W. L. (2021). Banach-Steinhaus theorem for the space P of all primitives of Henstock-Kurzweil integrable functions. New Zealand Journal of Mathematics, 51, 79-83. https://doi.org/10.53733/114
Journal: 
New Zealand Journal of Mathematics
Abstract: 
In this paper, it is shown how the Banach-Steinhaus theorem for the space P of all primitives of Henstock-Kurzweil integrable functions on a closed bounded interval, equipped with the uniform norm, can follow from the Banach-Steinhaus theorem for the Denjoy space by applying the classical Hahn-Banach theorem and Riesz representation theorem.
URI: 
ISSN: 
1179-4984
DOI: 
File Permission: 
Open
File Availability: 
With file
Appears in Collections:Journal Articles

Files in This Item:
File Description SizeFormat 
NZJM-51-79.pdf258.9 kBAdobe PDFThumbnail
View/Open
Show full item record

SCOPUSTM   
Citations

1
checked on Sep 28, 2022

Page view(s)

24
checked on Sep 29, 2022

Download(s)

11
checked on Sep 29, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.